# SDR DLL17980259

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 3 Engine
- Part time: 30,909 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENG SHUT DOWN DUE TO FIRE INDICATION, FIRE WARNING.  ENG SHUT DOWN PER PROCEDURE.  CLEANED AND RETORQUED LOOP CONNECTORS, CHECKS NORMAL.
